A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality
Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 1, p. 17-23
@article{AIHPA_1987__47_1_17_0,
     author = {Federbush, Paul},
     title = {A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {1},
     year = {1987},
     pages = {17-23},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1987__47_1_17_0}
}
Federbush, Paul. A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality. Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 1, pp. 17-23. http://www.numdam.org/item/AIHPA_1987__47_1_17_0/

[1] S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton University Press, 1952. | MR 50886 | Zbl 0047.41402

[2] P. Federbush, A Phase Cell Approach to Yang-Mills Theory, I, Modes, Lattice-Continuum Duality. Commun. Math. Phys., t. 107, 1986, p. 319-329. | MR 863645

[3] P. Federbush, A Phase Cell Approach to Yang-Mills Theory, III, Local Stability, Modified Renormalization Group Transformation, Commun. Math. Phys., to be published. | MR 888001